Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Slight headache on left side of head. Prescribed encorate medication. Causes and treatment?

Hi doctor my son is 6 and half year old and has been complaining about slight headache on left side of his head. We have shown him to Nuerosurgeon and he said nothing to worry about and precsrbed him Tab Encorate 300 mg half tab after breakfast and half tablet after dinner. Also when he has attack he can take syrup I gupesee Pluys 1.5 tp during the headache. What should i do and what exactly is happening i am unable to understand???
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Thanks for the query,

Let me tell you that there are so many causes of headache like migraine, tension headache, brain infection/tumor, bleed in the brain and so on. In very young children sometimes epilepsy can present with short lasting headache.

Back to you, the possibility in your son's case could be migraine and or a remote second possibility of epilepsy. The best way to resolve these issues are to get two investigations namely CT scan of the brain and EEG(A test which can tell if he has epilepsy).

As epilepsy and migraine both can respond to the medicine that your doctor has advised, you can continue it. But in the current era of medicine, the diagnosis should be proved. You may consult a neurologist rather than a neurosurgeon for this problem.

Hope this helps
Best wishes
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor